# SDR CA990521061

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 02530017M
- Condition: Faulty
- Location: Nr 2 Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 AFT GALLEY OVEN STARTED SMOKING, OVEN TURNED OFF AND LATER FOUND TO BE AT FAULT.
